MAUDE Adverse Event Report: CAREFUSION, INC BD SPINAL ANESTHESIA TRAY 25 GAUGE 3.5 INCH L; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD SPINAL ANESTHESIA TRAY 25 GAUGE 3.5 INCH L; ANESTHESIA CONDUCTION KIT
Model Number 405673
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.Address information was not able to be obtained, therefore, nj was used as a place holder.Medical device lot #: 405673 was reported, however, this is not a lot # manufactured for the reported catalog #.Medical device expiration date: unknown.Device manufacture date: unknown.Medical device lot #: 072353a was reported, however, this is not a lot # manufactured for the reported catalog #.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd spinal anesthesia tray 25 gauge 3.5 inch l the medication was ineffective.This occurred 6 times.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the consumer several failed spinals.  "we have had several (approx.5) failed spinals using the bupivicaine out of the bd spinal anesthesia trays, "we have another possible failed spinal from a spinal anesthesia tray used today.
 
Additional Manufacturer Narrative
H6: investigation summary no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD SPINAL ANESTHESIA TRAY 25 GAUGE 3.5 INCH L
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14242628
Report Number1625685-2022-00048
Device Sequence Number5015487
Product Code CAZ
UDI-Device Identifier00382904056735
UDI-Public00382904056735
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number405673
Device Catalogue Number405673
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown